# SDR AALA20060850

- Difficulty date: October 10, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT AFT AISLE DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
